# SDR FDEA201111024725

- Difficulty date: November 2, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 50,508 hours, 17,704 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: R532B381300000
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBOARD 251SH HAS 2 CRACKS, AFT INBD EDGE HAS 1" CRACK, AFT OTBD   EDGE HAS 4" CRACK FABRICATED REPLACEMENT PANEL 251SH IAW DWG SR 25-005, REV J  MAJOR REPAIR IAW GMM6-2-100.
